Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to avoid side effect of Zinnat?

I am 59 yrs old,118 lbs. I was prescribed 500mg zinnat 2x daily and after taking 6 tabs I started to experience diarrhea, It is worth noting that in my recent CT scan of the whole abdomen it was indicated that colitis or irritable bowel syndrome be ruled out, Should I stop taking zinnat 500 mg or should I decrease the dose to and finish the medication for 7 days?
Thu, 25 Jun 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes in few patients it may cause pain abdomen ,rash, blood in stools and sulf allergy. Use sporulac sachets thrice a day for five days.

Yes if you're getting loose stools you may stop it and consult your treating doctor he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Autoimmune disease


How to avoid side effect of Zinnat?

Hello, Yes in few patients it may cause pain abdomen ,rash, blood in stools and sulf allergy. Use sporulac sachets thrice a day for five days. Yes if you re getting loose stools you may stop it and consult your treating doctor he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Penchila Prasad Kandikattu